# SDR CALA2017071002122

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: NONE
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON UPPER SURFACE OF AFT PRESSURE DECK HAS CORROSION ON UPPER SURFACE BS 1680, BL 0.  REMOVED,  FABRICATED, LOCATED, DRILLED & INSTALLED THE DOUBLER ON AFT PRESSURE DECK IAW SRM 51-40-02, PARA 4, FIG 328, & 53-60-51, REPAIR 2.
